# SDR 95ZZZX1041

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N269JM
- Make and model: Snias AS350BA
- Aircraft serial: 1398
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50811A
- Condition: Leaking
- Location: Lt Lateral
- Part time: 6,773 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, H

## Discrepancy

DURING 3RD TOUR FLIGHT OF THE DAY, 2.6 HOURS SINCE PRE-FLIGHT, THE WARNING HORN SOUNDED AND THEN THE HYD LIGHT ILLUMINATED ON THE WARNING PANEL.  PILOT SLOWED THE AIRCRAFT AND TURNED THE HYDRAULICS OFF & MADE AN EMERGENCY LANDING AT KALAPAPA AIRPORT.  UPON INPSECTION OF THE TRANSMISSION AREA, THE LT TRANSMISSION DECK, LT SERVO, AND LT TRANSMISSION AREAS WERE COVERED IN HYD FLUID.  CLEANED AND INSPECTED LT SERVO AND LINES AND NO OBVIOUS SOURCE OF THE LEAK WAS DETECTED.  ADDED 1 QUART OF HYD FLUID TO RESERVOIR & RAN ACFT.  AFTER SEVERAL MINUTES, HYD FLUID KEPT SEEPING OUT OF SERVO AT MATING AREA OF UPPER TAPERED SHAFT & SERVO BODY.  REPLACED SERVO, SERVICED RESERVOIR, & RETURNED TO BASE WITH NO FURTHER LEAKAGE.
